# SDR GLBA20111017K

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,982 hours, 43,466 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FWD DOOR LIGHT ILLUMINATED IN FLIGHT, THEN EXTINGUISHED AFTER LANDING.  MX REPAIRED A BROKEN WIRE ON UPPER SWITCH IAW MM 20-40-00, SYS OPS CK GOOD.
